Alert archive / Texas / Tornado Warnings in 2009
Tornado Warning 7, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this tornado warning at May 25, 2009, 9:35 PM CDT for Webb County, Texas. It was in force for 40 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2009, 9:35 PM CDT (02:35 UTC)
- Expired
- May 25, 2009, 10:15 PM CDT
- In force
- 40 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
County Webb County, TX
The radar
The Corpus Christi radar (KCRP), 198 km from the middle of the area, began a volume at 02:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 9:45 PM CDT | HAIL 0.75 | 5 Nnw Laredo, TX | REPORTED AT WORLD TRADE CENTER BRIDGE. STRONG WINDS AND HEAVY RAIN ALSO. |
| May 25, 9:50 PM CDT | HAIL 1.75 | Laredo, TX | REPORTED NEAR MINES ROAD WEST OF INTERSTATE 35 IN NORTHWEST LAREDO. |
| May 25, 10:07 PM CDT | HAIL 0.75 | Laredo, TX | RAINFALL OBSERVER IN NORTH LAREDO REPORTED PENNY SIZED HAIL ALONG WITH ESTIMATED 40 TO 50 MPH WINDS AND VERY HEAVY RAIN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 2.6 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3120 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 1177 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 4.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KCRP 260235
TORCRP
TXC479-260315-
/O.NEW.KCRP.TO.W.0007.090526T0235Z-090526T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
935 PM CDT MON MAY 25 2009
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* TORNADO WARNING FOR...
SOUTH CENTRAL WEBB COUNTY IN SOUTH TEXAS...
* UNTIL 1015 PM CDT
* AT 934 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR ORVIL...OR
NEAR LAREDO...MOVING SOUTHEAST AT 20 MPH.
* THE TORNADO WILL BE NEAR...
DOCTORS HOSPITAL OF LAREDO BY 940 PM CDT...
LAREDO COUNTRY CLUB AND LAREDO COMMUNITY COLLEGE BY 945 PM CDT...
LAREDO INTERNATIONAL AIRPORT...LAREDO AND ST AUGUSTINE HIGH SCHOOL
SOUTH LAREDO BY 950 PM CDT...
UNITED SOUTH HIGH SCHOOL BY 1000 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 2739 9951 2746 9951 2749 9950 2751 9954
2757 9953 2760 9955 2760 9958 2763 9960
2770 9953 2742 9906 2733 9954
TIME...MOT...LOC 0235Z 310DEG 16KT 2759 9952
$$
JR2 follow-up statements
000
WWUS54 KCRP 260247
SVSCRP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
947 PM CDT MON MAY 25 2009
TXC479-260315-
/O.CON.KCRP.TO.W.0007.000000T0000Z-090526T0315Z/
WEBB-
947 PM CDT MON MAY 25 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR SOUTH
CENTRAL WEBB COUNTY...
AT 946 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR LAREDO...MOVING
SOUTHEAST AT 20 MPH.
THE TORNADO WILL BE NEAR...
ST AUGUSTINE HIGH SCHOOL SOUTH LAREDO AND LAREDO INTERNATIONAL
AIRPORT BY 955 PM CDT...
UNITED SOUTH HIGH SCHOOL BY 1005 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
NICKLE SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 2739 9951 2746 9951 2749 9950 2751 9954
2757 9953 2760 9955 2760 9958 2763 9960
2770 9953 2742 9906 2733 9954
TIME...MOT...LOC 0247Z 310DEG 16KT 2756 9948
$$
JR000
WWUS54 KCRP 260302
SVSCRP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1002 PM CDT MON MAY 25 2009
TXC479-260315-
/O.CON.KCRP.TO.W.0007.000000T0000Z-090526T0315Z/
WEBB-
1002 PM CDT MON MAY 25 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR SOUTH
CENTRAL WEBB COUNTY...
AT 1001 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED IN SOUTHEAST
LAREDO...NEAR U.S. 59 AND LOOP 20...MOVING SOUTHEAST AT 20 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
GOLFBALL SIZE SIZE HAIL ACROSS THE CITY OF LAREDO AND DESTRUCTIVE
STRAIGHT LINE WINDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 2739 9951 2746 9951 2749 9950 2751 9954
2757 9953 2760 9955 2760 9958 2763 9960
2770 9953 2742 9906 2733 9954
TIME...MOT...LOC 0301Z 310DEG 16KT 2753 9944
$$
JRWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this tornado warning went out at May 25, 8:13 PM CDT, 1 hour 22 minutes earlier.
Area forecast discussion, May 25, 8:13 PM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 813 PM CDT MON MAY 25 2009 .DISCUSSION...FOCUS FOR THUNDERSTORM DEVELOPMENT NOW SHIFTING TO THE WEST. SEABREEZE HAS MOVED INLAND PROVIDING COOLER TEMPERATURES AND LIMITING CONVECTIVE POTENTIAL OVER THE COASTAL PLAINS. THERE ARE STILL A FEW STORMS FIRING JUST EAST OF THE BOUNDARY BUT LOSS OF DAYTIME HEATING WILL INHIBIT FURTHER. STORMS COMING OUT OF MEXICO HAVE THE POTENTIAL TO INCREASE IN COVERAGE AND INTENSITY AS MODELS INDICATED AN INCREAING SOUTHEASTERLY LOW LEVEL FLOW ADVECTING MORE MOIST AND MORE UNSTABLE AIRMASS INTO THE WESTERN BRUSH COUNTRY. THERE IS A MID/UPPER LEVEL SHORT WAVE TROUGH OVER CHIHUAHUA MOVING INTO COAHUILA AND A MODEST 70 KNOT 25H JET STREAK COMING ACROSS NORTHERN MEXICO. THIS WILL KEEP THE BRUSH COUNTRY IN THE FAVORABLE LEFT EXIT REGION OF THE UPPER JET THROUGH THE NIGHT. NAM/GFS/WRF-AWW SHOW THE MEAN LAYER CAPE AROUND 2500 J/KG ADVECTING INTO THE BRUSH COUNTRY TONIGHT. CORFIDI VECTORS SHOW TRAJECTORY SHOULD BE TO THE SOUTHEAST OVERNIGHT BUT LATEST RADAR DEPICTIONS SHOW SOME CELL SPLITS OCCURRING. WILL BUMP UP RAIN CHANCES TO LOW END CHANCE FOR THE REST OF TONIGHT OVER THE WESTERN BRUSH COUNTRY AND SLIGHT CHANCE EASTWARD TO NEAR HIGHWAY 281. MARGINAL THREAT FOR SEVERE STORMS ALONG THE RIO GRANDE TEMPTING ME TO MENTION THE THREAT IN THE ZONES. WILL ISSUE AN UPDATED HWO TO COVER ISOLATED RISK FOR SEVERE STORMS OUT WEST. && .MARINE...WINDS HAVE INCREASE TO SCEC CONDITIONS OVER MOST OF THE MARINE ZONES WITH BORDERLINE SCA CONDITIONS OF THE SOUTHERN BAYS. WILL RAISE WIND SPEEDS FOR TONIGHT BUT KEEP JUST BELOW SCA CRITERIA. && .PREV DISCUSSION... /ISSUED 650 PM CDT MON MAY 25 2009/ DISCUSSION...UPDATED FOR 00Z AVIATION DISCUSSION BELOW. AVIATION...CONVECTION HAS ENDED ACROSS THE COASTAL BEND AS SEA- BREEZE BOUNDARY HAS MOVED INLAND TO WELL W OF A VCT-BEA-ALI LINE. HOWEVER...ISOLD RWS/TSTMS STILL POSSB THIS EVE FM COT-LRD-HBV AS WHAT IS LEFT OF SEA-BREEZE REACHES THIS AREA...AND WITH STRAY STORMS IN MEXICO DRIFTING ACROSS THE BORDER. OTHERWISE...VFR CONDS THRU THE EVE AND OVERNIGHT. COULD BE SOME BRIEF MVFR VSBLTYS VCT- ALI IN BR FM 11Z-13Z. SCT CU DVLPG TOMORROW WITH SLIGHTLY MORE WIND AND A HEALTHY AFTN SEA-BREEZE. ISOLD STORMS POSSB IN THE AFTN FM VCT-COT. PREV DISCUSSION... /ISSUED 315 PM CDT MON MAY 25 2009/ SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)...ISOLD CONVECTION ANTICIPATED THIS EVENING OVR THE COASTAL BEND/VICTORIA CROSSROADS BASED ON CURRENT RADAR/CIN/CAPE TREND. KEEPING POPS LOW DUE TO APPARENT SYNOPTIC SCALE SUBSIDENCE. THE NAM PROGS THE LEFT FRONT QUADRANT OF AN UPPER JET TO ENTER THE CWFA LATER NGT. THUS... RETAINED THE FCST FOR ISOLD CONVECTION DRG THE 06-12Z TUE PERIOD OVR THE SWRN CWFA. THE NAM/GFS PROGS 700-300MB Q-VECTOR CONVERGENCE ACRS THE CWFA TUE...YET LOW MODEL CIN VALUES ARE PROGD TO REMAIN OVR THE NRN CWFA. THUS WL RETAIN THE FCST FOR ISOLD CONVECTION OVR THE NRN CWFA FOR TUE AFTN. THE COMBINATION OF UPPER FORCING/AFTN HEATING MAY RESULT IN ADDITIONAL CONVECTION OVR THE WRN/NERN CWFA TUES EVENING. MODEL SOUNDINGS CONSISTENT WITH AT LEAST PATCHY FOG OVR THE COASTAL BEND/VICTORIA CROSSROADS DRG THE 10-14Z TUE PERIOD. FCST MAX TEMPS TUE ABOVE GUIDANCE. AVIATION...PREDOMINATE VFR CONDITIONS THIS EVENING/TNGT EXCEPT FOR BRIEF MVFR CONDITIONS NEAR ISOLD CONVECTION AND MVFR VSBYS OWING TO PATCHY FOG MAINLY 10-14Z TUE. PREDOMINATE VFR CONDITIONS EXPECTED TUE AFTN ESP NEAR ISOLD CONVECTION OVR THE NRN SECTIONS. MARINE...INCREASING ONSHORE FLOW EXPECTED DRG THE PERIOD OVR THE COASTAL WATERS (COMBINED WITH NORMAL DIURNAL FLUCTUATIONS OVR THE BAYS) YET WIND/SEA HGTS TO REMAIN BELOW SCA. FIRE WEATHER...LOW RH VALUES OVR THE CNTRL/WRN CWFA THIS AFT YET WIND WELL BELOW RED FLAG CRITERION. LONG TERM (WEDNESDAY THROUGH MONDAY)...MODELS HAVE BEEN CONSISTENTLY SHOWING A SERIES OF SHORT WAVES TRACKING ACROSS THE REGION THRU THE EXTENDED PERIODS. HOWEVER...THE MODELS HAVE NOT BEEN CONSISTENT WITH THE TIMING OR STRENGTH OF THE SHORTWAVES NOR THE TIMING OF A WEAK COLD FRONT. LATEST MODEL SOLNS/GUIDANCE PROG WED TO HAVE THE HIGHEST POPS FROM 50-60 PERCENT. FOR NOW AM NOT GOING ANY HIGHER THAN 40 PERCENT ON WED GIVEN THE UNCERTAINTY. YESTERDAYS RUN HAD THE COLD FRONT MOVG INTO THE CWA ON WED...PREVIOUS RUN WAS FRI...TODAYS RUN IS NOW SHOWING THU MORNING. AM THINKING THAT WITH ANY MCS DVLPMNT ON WED COULD PRODUCE AN OUTFLOW BDRY WHICH COULD MIMICK A COLD FRONT. FOR NOW AM LEANING TOWARD THE GFS SOLN FOR WEDS WIND FIELDS WHICH IS GENERALLY AN ELY FLOW. THEN THE ACTUAL FRONT MOVES INTO THE AREA THU MORNING WITH SLIGHTLY LOWER DEWPOINTS ACROSS THE NRN CWA. HOWEVER WITH POSSIBLE OUTFLOW BDRIES...THE WINDS WILL BE TRICKY TO FCST WED THRU FRI. AM GOING WITH COOLER TEMPS ON WED THRU FRI BUT THEY ARE DUE MORE TO THE INCREASED MOISTURE/CLOUDS/RAIN RATHER THAN ANY CAA. FOR THU AND FRI POPS AM MAINTAINING THE 20-30 POPS. THE GFS KEEPS SAT DRY AS A WEAK RIDGE BLDS ACROSS THE AREA. ANOTHER SHORT WAVE APPROACHES ON SUN AND MOVES ACROSS ON MON. FOR CONSISTENCY SAKE HAVE KEPT THE SLIGHT CHC FOR SUN-MON TIMEFRAME. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 95 77 95 73 89 / 20 10 10 10 40 VICTORIA 94 72 94 70 88 / 20 10 20 20 40 LAREDO 104 78 103 75 96 / 10 30 10 30 30 ALICE 100 74 99 73 91 / 20 20 10 10 40 ROCKPORT 90 77 86 74 87 / 20 10 10 10 40 COTULLA 100 73 100 71 91 / 10 30 20 30 30 KINGSVILLE 98 76 98 73 91 / 20 10 10 10 40 NAVY CORPUS 93 78 85 75 86 / 20 10 10 10 40 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && TMT/89...SHORT TERM
Hazardous weather outlook, May 25, 8:25 PM CDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 825 PM CDT MON MAY 25 2009 TXZ229>234-239>247-261000- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 825 PM CDT MON MAY 25 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS FOR THE REST OF THIS EVENING INTO THE OVERNIGHT HOURS MAINLY OVER THE BRUSH COUNTRY. SOME OF THESE STORMS COULD BECOME SEVERE PRODUCING QUARTER SIZED HAIL...WIND GUSTS UP TO 60 MPH...BRIEF HEAVY RAIN AND FREQUENT LIGHTNING. THE HIGHER THREAT FOR SEVERE STORMS WILL BE OVER THE WESTERN BRUSH COUNTRY COUNTIES OF WEBB AND LA SALLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE WILL BE A SLIGHT CHANCE TO A CHANCE OF SHOWERS AND THUNDERSTORMS EACH AFTERNOON WEDNESDAY THROUGH FRIDAY. HOWEVER...NO ORGANIZED SEVERE WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE POSSIBLE OVER THE WESTERN BRUSH COUNTRY TONIGHT. GMZ230-235-250-255-270-275-261000- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- 825 PM CDT MON MAY 25 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TONIGHT HAZARDOUS WEATHER IS NOT EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE WILL BE A SLIGHT CHANCE TO A CHANCE OF SHOWERS AND THUNDERSTORMS EACH AFTERNOON WEDNESDAY THROUGH FRIDAY. HOWEVER...NO ORGANIZED SEVERE WEATHER IS EXPECTED AT THIS TIME. TMT
In the hours before
Special weather statement, May 25, 3:41 PM CDT, 5 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 341 PM CDT MON MAY 25 2009 TXZ247-252145- CALHOUN- 341 PM CDT MON MAY 25 2009 ...A STRONG THUNDERSTORM WAS AFFECTING CALHOUN COUNTY... AT 339 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MAGNOLIA BEACH...OR 10 MILES SOUTH OF PORT LAVACA...MOVING SOUTHEAST AT 5 TO 10 MPH. SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM AS IT DRIFTS TOWARDS PORT OCONNOR...MATAGORDA ISLAND...AND MATAGORDA ISLAND STATE PARK. IN ADDITION...OCCASIONAL CLOUD TO GROUND LIGHTNING WILL OCCUR WITH THIS STORM. JR
Special weather statement, May 25, 5:07 PM CDT, 4 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 507 PM CDT MON MAY 25 2009 TXZ234-247-252245- CALHOUN-VICTORIA- 507 PM CDT MON MAY 25 2009 ...A STRONG THUNDERSTORM WAS AFFECTING CALHOUN AND VICTORIA COUNTIES... AT 506 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BLOOMINGTON...OR NEAR PLACEDO. THIS STORM WAS NEARLY STATIONARY. SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. IN ADDITION...HEAVY DOWNPOURS AND ISOLATED CLOUD TO SURFACE LIGHTNING WILL OCCUR. JR
Special weather statement, May 25, 5:44 PM CDT, 3 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 544 PM CDT MON MAY 25 2009 TXZ246-247-252315- CALHOUN-REFUGIO- 544 PM CDT MON MAY 25 2009 ...A STRONG THUNDERSTORM WAS AFFECTING CALHOUN AND REFUGIO COUNTIES... AT 543 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LONG MOTT...MOVING SOUTH AT 15 MPH. SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. IN ADDITION...HEAVY DOWNPOURS AND ISOLATED CLOUD TO SURFACE LIGHTNING WILL OCCUR. JR
Special weather statement, May 25, 7:52 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 752 PM CDT MON MAY 25 2009 TXZ239-260145- WEBB- 752 PM CDT MON MAY 25 2009 ...A STRONG THUNDERSTORM WAS AFFECTING RURAL NORTHWEST WEBB COUNTY... AT 750 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 20 MILES NORTHWEST OF LAS TIENDAS...OR 35 MILES WEST OF ENCINAL...MOVING EAST AT 10 MPH. DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM AS IT TRACKS EAST THROUGH RURAL NORTHWEST WEBB COUNTY. JR
Special weather statement, May 25, 8:07 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 807 PM CDT MON MAY 25 2009 TXZ239-260200- WEBB- 807 PM CDT MON MAY 25 2009 ...A STRONG THUNDERSTORM WAS AFFECTING WESTERN WEBB COUNTY... AT 807 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15 MILES NORTHWEST OF COLUMBIA BRIDGE...OR 34 MILES NORTHWEST OF LAREDO...MOVING SOUTHEAST AT 10 MPH. THIS STORM WILL BE NEAR... COLUMBIA BRIDGE BY 900 PM CDT. DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. JR
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 8:31 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 59 min |
| May 25, 9:04 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 56 min |
| May 25, 9:43 PM CDT | Flash Flood Warning | CRP | Webb | 51 min |
| May 25, 10:13 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 16 min |
| May 26, 2:45 AM CDT | Severe Thunderstorm Warning | CRP | Live Oak | 31 min |
| May 26, 2:58 AM CDT | Severe Thunderstorm Warning | CRP | La Salle, Webb | 62 min |
| May 26, 6:16 AM CDT | Special Marine Warning | CRP | 119 min | |
| May 26, 6:47 AM CDT | Special Marine Warning | CRP | 118 min |
Nearby
Tornado Warnings in Texas, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.